On the Order of Approximation of Unbounded Functions by the Modified Rational type Baskakov Operators

İbrahim BÜYÜKYAZICI [1] , Çiğdem ATAKUT [2]

53 96

In the present paper, we give a generalization of rational type Baskakov operators and study the order of approximation of continuous functions with polynomials growth at infinity by using these operators.

Baskakov type operators, Modulus of continuity, Order of approxmation
  • F. Altomare, M. Campiti, Korovkin-Type Approximation Theory and Its applications, 1994, New York.
  • A.D. Gadjiev, A problem on the convergence of a sequence of positive linear operators on unbounded sets, and theorems that are analogous to P. P. Korovkin's theorem. (Russian), Dokl. Akad. Nauk SSSR, 218, 1001-1004 (1974).
  • A. D. Gadjiev, Weighted approximation of continuous functions by positive linear operators on the whole real axis(Russian), Izv. Akad. Nauk Azerb. SSR Ser. Fiz.-Tehn. Mat. Nauk, 5, 41-45 (1975).
  • A.D. Gadjiev, Ç. Atakut, On Approximation Of Unbounded Functions By The Generalized Baskakov Operators, Trans. Acad. Sci. Azerb. Ser. Phys.- Tech. Math. Sci., 23(1), 33-42 (2003).
  • V. Gupta, N. Ispir, On the Bezier variant of generalized Kantorovich type Balazs operators, Appl. Math. Lett., 18(9), 1053-1061 (2005).
  • N. ·Ispir, Ç . Atakut, Approximation by generalized Balazs type rational functions, Int. J. Comput. Numer. Anal., 4(3), 297-316 (2003).
  • N. ·Ispir, Rate of convergence of generalized rational type Baskakov operators, Mathematical and Computer Modelling, 46, 625-631(2007).
Konular Yaşam Bilimleri
Dergi Bölümü Mathematics
Yazarlar

Yazar: İbrahim BÜYÜKYAZICI
Ülke: Turkey


Yazar: Çiğdem ATAKUT
Ülke: Turkey


Bibtex @araştırma makalesi { gujs330807, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {}, volume = {31}, pages = {569 - 576}, doi = {}, title = {On the Order of Approximation of Unbounded Functions by the Modified Rational type Baskakov Operators}, key = {cite}, author = {BÜYÜKYAZICI, İbrahim and ATAKUT, Çiğdem} }
APA BÜYÜKYAZICI, İ , ATAKUT, Ç . (). On the Order of Approximation of Unbounded Functions by the Modified Rational type Baskakov Operators. Gazi University Journal of Science, 31 (2), 569-576. Retrieved from http://dergipark.gov.tr/gujs/issue/37206/330807
MLA BÜYÜKYAZICI, İ , ATAKUT, Ç . "On the Order of Approximation of Unbounded Functions by the Modified Rational type Baskakov Operators". Gazi University Journal of Science 31 (): 569-576 <http://dergipark.gov.tr/gujs/issue/37206/330807>
Chicago BÜYÜKYAZICI, İ , ATAKUT, Ç . "On the Order of Approximation of Unbounded Functions by the Modified Rational type Baskakov Operators". Gazi University Journal of Science 31 (): 569-576
RIS TY - JOUR T1 - On the Order of Approximation of Unbounded Functions by the Modified Rational type Baskakov Operators AU - İbrahim BÜYÜKYAZICI , Çiğdem ATAKUT Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 569 EP - 576 VL - 31 IS - 2 SN - -2147-1762 M3 - UR - Y2 - 2018 ER -
EndNote %0 Gazi University Journal of Science On the Order of Approximation of Unbounded Functions by the Modified Rational type Baskakov Operators %A İbrahim BÜYÜKYAZICI , Çiğdem ATAKUT %T On the Order of Approximation of Unbounded Functions by the Modified Rational type Baskakov Operators %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 2 %R %U
ISNAD BÜYÜKYAZICI, İbrahim , ATAKUT, Çiğdem . "On the Order of Approximation of Unbounded Functions by the Modified Rational type Baskakov Operators". Gazi University Journal of Science 31 / 2 569-576.